# SDR ASAA2018100826389

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 33,287 hours, 9,882 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10948
- Condition: Failed
- Location: Ac Bay
- Part time: 36,924 hours, 11,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATED ON RECALL AFTER START. GROUNDED - YES. NR 1 PACK TEMP CONTROLLER FFR SHOWS TCV THIS PACK. FAULT HAS HISTORY. REMOVED AND REPLACED LEFT HAND TEMP CONTROL VALVE ASSY IAW AMM 21-51-10. SYSTEM OPS CHECK GOOD. GROUND VERIFICATION GOOD. LEAK CHECK COMPLIED WITH.
